Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Orbits of the pseudocircle
HTML articles powered by AMS MathViewer

by Judy Kennedy and James T. Rogers PDF
Trans. Amer. Math. Soc. 296 (1986), 327-340 Request permission

Abstract:

The following theorem is proved. Theorem. The pseudocircle has uncountably many orbits under the action of its homeomorphism group. Each orbit is the union of uncountably many composants.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20, 54F50
  • Retrieve articles in all journals with MSC: 54F20, 54F50
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 296 (1986), 327-340
  • MSC: Primary 54F20; Secondary 54F50
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0837815-9
  • MathSciNet review: 837815